# SDR SIMA20170427002

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 30,874 hours, 26,024 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 35,000 FT LOSS OF CA'S AIRSPEED INDICATOR, ALTIMETER, AND VERTICAL SPEED INDICATOR. RED X'S ON ALL SPS ADVANCED ON EICAS.  TROUBLESHOT IAW FIM 34-22-00-810-812, AND FIM 34-22-00-810-813.  R & R THE NR 1 AIR DATA COMPUTER IAW AMM 34-15-01.  OPS CHECKED GOOD.  ALSO, SPS ADVANCE MESS RELATED TO ADC FAIL IAW FIM 27-36-00-810-804.  OPS CHECKED GOOD
